# SDR EVGR20140110

- Difficulty date: October 22, 2013
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N622
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10003
- Aircraft time: 3,054 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: D2522B
- Part serial: 1910
- Condition: Leaking
- Location: Fuel System
- Part time: 172 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A BLUE FUEL STAIN ON HORIZONTAL FIREWALL WAS FOUND DURING PREFLIGHT.  FURTHER EXAMINATION WITH A LIGHT AND INSPECTION MIRROR, AND OBSERVING AN ONGOING DRIP EVERY 35 SECONDS, EASILY CONFIRMED THAT FUEL WAS COMING FROM CENTER STUD, WHERE WIRE TERMINAL RING ATTACHES, ON FUEL TRANSMITTER.
